Volume 6 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Deformation and rigidity of simplicial group actions on trees

Max Forester

Geometry & Topology 6 (2002) 219–267

DOI: 10.2140/gt.2002.6.219

Forward citations
M Clay, Contractibility of deformation spaces of G-trees, Algebraic & Geometric Topology 5 (2005) 1481
M Clay, M Forester, On the isomorphism problem for generalized Baumslag–Solitar groups, Algebraic & Geometric Topology 8 (2008) 2289
W Dicks, M J Dunwoody, Retracts of vertex sets of trees and the almost stability theorem, Journal of Group Theory 10 (2007) 703
M Forester, Splittings of generalized Baumslag–Solitar groups, Geometriae Dedicata 121 (2007) 43
V Guirardel, A very short proof of Forester's rigidity result, Geometry & Topology 7 (2003) 321
V Guirardel, G Levitt, Scott and Swarup’s regular neighborhood as a tree of cylinders, Pacific Journal of Mathematics 245 (2010) 79
J Lafont, Rigidity Result for Certain Three-Dimensional Singular Spaces and Their Fundamental Groups, Geometriae Dedicata 109 (2004) 197
G Levitt, On the automorphism group of generalized Baumslag–Solitar groups, Geometry & Topology 11 (2007) 473
P Psaltis, A rigidity theorem for automorphism groups of trees, Israel Journal of Mathematics 163 (2008) 345